|
Volumn 23, Issue , 2006, Pages 141-157
|
On the reduction of a Hamiltonian matrix to Hamiltonian Schur form
|
Author keywords
Hamiltonian matrix; Real Schur form; Skew Hamiltonian matrix; Stable invariant subspace
|
Indexed keywords
COMPUTATIONAL METHODS;
EIGENVALUES AND EIGENFUNCTIONS;
MATRIX ALGEBRA;
NUMERICAL METHODS;
HAMILTONIAN MATRIX;
REAL SCHUR FORMS;
SKEW HAMILTONIAN MATRIX;
STABLE INVARIANT SUBSPACE;
HAMILTONIANS;
|
EID: 33845735470
PISSN: None
EISSN: 10689613
Source Type: Journal
DOI: None Document Type: Conference Paper |
Times cited : (11)
|
References (9)
|